# SDR QXEA200300781

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,850 hours, 5,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- RIGHT HAND AFT EMERGENCY EXIT SIGN INOPERATIVE. FOUND POWER WIRE ON CONNECTOR IN WRONG PIN. REPOSITIONED WIRE TO CORRECT PIN. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
